JLE

Epileptic Disorders

MENU

Tardive myoclonic focal seizures after electroconvulsive therapy, lithium and bupropion treatment Volume 24, issue 6, December 2022

Videos

  • Tardive myoclonic focal seizures after electroconvulsive therapy, lithium and bupropion treatment
  • Tardive myoclonic focal seizures after electroconvulsive therapy, lithium and bupropion treatment
  • Tardive myoclonic focal seizures after electroconvulsive therapy, lithium and bupropion treatment

Figures


  • Figure 1.
Authors
1 Hospital Clinico San Carlos - Ringgold standard institution Unit Epilepsy, Neurology, Madrid, Spain
2 Hospital Clinico San Carlos – Ringgold standard institution – Neurology, Madrid, Madrid, Spain
3 Hospital Clinico San Carlos – Ringgold standard institution – Psychiatry, Madrid, Madrid, Spain
4 Hospital Clinico San Carlos – Ringgold standard institution – Radiology, Madrid, Madrid, Spain
Correspondence:
Pablo Mayo Rodríguez
Hospital Clinico San Carlos - Neurology Professor Martin Lagos St Madrid 28040, Spain

Electroconvulsive therapy (ECT) is an effective neurostimulation therapy for major depressive disorders [1, 2]. Seizures during ECT (early prolonged seizures) and post ECT (tardive seizures) have been described [1]. The seizure threshold may be lowered in patients concomitantly treated with other drugs [2]. There is controversy regarding the association with lithium and ECT [3]. The use of high doses of bupropion has been associated with an increased incidence of uncontrolled seizures, especially [...]